Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 163

1.

A vesiculobullous eruption in a hospitalized patient. Diagnosis: Drug-induced linear IgA bullous dermatosis (LAD) with eosinophils.

Jawitz RS, Krach K, Schapiro B.

Arch Dermatol. 2011 Dec;147(12):1443, 1448. doi: 10.1001/archderm.147.12.1443-c. No abstract available.

PMID:
22184772
2.

Drug-induced linear IgA bullous dermatosis mimicking toxic epidermal necrolysis.

Hughes AP, Callen JP.

Dermatology. 2001;202(2):138-9. No abstract available.

PMID:
11306837
3.

A morbilliform variant of vancomycin-induced linear IgA bullous dermatosis.

Billet SE, Kortuem KR, Gibson LE, El-Azhary R.

Arch Dermatol. 2008 Jun;144(6):774-8. doi: 10.1001/archderm.144.6.774.

PMID:
18559768
4.

Vancomycin-associated linear IgA bullous dermatosis.

Nousari HC, Costarangos C, Anhalt GJ.

Ann Intern Med. 1998 Sep 15;129(6):507-8. No abstract available.

PMID:
9735094
5.

Linear IgA bullous dermatosis associated with vancomycin.

Bernstein EF, Schuster M.

Ann Intern Med. 1998 Sep 15;129(6):508-9. No abstract available.

PMID:
9735095
6.

[Drug induced linear IgA bullous dermatosis].

Montagnac R, Reguiaï Z, Méhaut S, Bressieux JM, Schillinger F.

Nephrologie. 2003;24(6):287-92. Review. French.

PMID:
14584295
7.
8.

A bullous eruption in an elderly woman. Vancomycin-associated linear IgA dermatosis (LAD).

Richards SS, Hall S, Yokel B, Whitmore SE.

Arch Dermatol. 1995 Dec;131(12):1447-8, 1450-1. No abstract available.

PMID:
7492136
9.

Bullous drug eruption treated with amputation. A challenging case of vancomycin-induced linear IgA disease.

Bitman LM, Grossman ME, Ross H.

Arch Dermatol. 1996 Nov;132(11):1289-90. No abstract available.

PMID:
8915304
10.

Acute generalized exanthematous pustulosis caused by piperacillin/tazobactam.

Grieco T, Cantisani C, Innocenzi D, Bottoni U, Calvieri S.

J Am Acad Dermatol. 2005 Apr;52(4):732-3. No abstract available.

PMID:
15793550
11.

Vancomycin-induced linear IgA bullous dermatosis: morphology is a key to diagnosis.

Solky BA, Pincus L, Horan RF.

Cutis. 2004 Jan;73(1):65-7.

PMID:
14964634
12.

Vancomycin-induced linear IgA bullous dermatosis in an immunosuppressed transplant recipient.

Eisendle K, Bonatti H, Sepp N, Höpfl R.

J Eur Acad Dermatol Venereol. 2007 Aug;21(7):996-7. No abstract available.

PMID:
17659024
13.

Moxifloxacin as the likely cause of drug-induced linear immunoglobulin A bullous dermatosis.

Kovacic D, Fox M, Reichenberg J.

J Drugs Dermatol. 2008 Aug;7(8):794-5.

PMID:
18720700
14.

Intertriginous bullae in a 53-year-old man.

Chang A, Camisa C, Ormsby A.

Arch Dermatol. 2001 Jun;137(6):815-20. No abstract available.

PMID:
11405780
15.

Childhood linear IgA bullous disease triggered by amoxicillin-clavulanic acid.

Ho JC, Ng PL, Tan SH, Giam YC.

Pediatr Dermatol. 2007 Sep-Oct;24(5):E40-3.

PMID:
17958778
16.

Drug-induced linear IgA bullous disease following antibiotics.

Wiadrowski TP, Reid CM.

Australas J Dermatol. 2001 Aug;42(3):196-9.

PMID:
11488715
17.

Causative drug detection by drug-induced lymphocyte stimulation test in drug-induced linear IgA bullous dermatosis.

Tomida E, Kato Y, Ozawa H, Hasegawa H, Ishii N, Hashimoto T, Akiyama M.

Br J Dermatol. 2016 Nov;175(5):1106-1108. doi: 10.1111/bjd.14069. Epub 2016 Aug 23. No abstract available.

PMID:
26265104
18.

Vancomycin-associated linear IgA bullous dermatosis mimicking toxic epidermal necrolysis.

Dellavalle RP, Burch JM, Tayal S, Golitz LE, Fitzpatrick JE, Walsh P.

J Am Acad Dermatol. 2003 May;48(5 Suppl):S56-7.

PMID:
12734475
19.

Vancomycin-induced linear IgA bullous dermatosis (LABD).

Whitworth JM, Thomas I, Peltz SA, Sullivan BC, Wolf AH, Cytryn AS.

J Am Acad Dermatol. 1996 May;34(5 Pt 2):890-1.

PMID:
8621822
20.

Ibuprofen-induced bullous leukocytoclastic vasculitis.

Davidson KA, Ringpfeil F, Lee JB.

Cutis. 2001 Apr;67(4):303-7.

PMID:
11324392

Supplemental Content

Support Center